Armenian Journal of Mathematics

Items where Subject is "42-xx Fourier analysis"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 17.

Nersessian, Anry (2014) An Economical Method for Compression of Fourier Cosine Transformations. Armenian Journal of Mathematics, 6 (1). pp. 1-15. ISSN 1829-1163

Poghosyan, Lusine (2014) Erratum for "Convergence acceleration of quasi-periodic and quasi-periodic-rational interpolations by polynomial corrections" [Armen. J. Math. 5(2) 2013, 123--138]. Armenian Journal of Mathematics, 6 (1). p. 42. ISSN 1829-1163

Poghosyan, Lusine (2013) Convergence acceleration of quasi-periodic and quasi-periodic-rational interpolations by polynomial corrections. Armenian Journal of Mathematics, 5 (2). pp. 123-138. ISSN 1829-1163

Poghosyan, Arnak (2013) On a pointwise convergence of trigonometric interpolations with shifted nodes. Armenian Journal of Mathematics, 5 (2). pp. 105-122. ISSN 1829-1163

Poghosyan, Lusine and Poghosyan, Arnak (2013) Asymptotic estimates for the quasi-periodic interpolations. Armenian Journal of Mathematics, 5 (1). pp. 34-57. ISSN 1829-1163 (Unpublished)

Poghosyan, Arnak (2013) On a convergence of the Fourier-Pade interpolation. Armenian Journal of Mathematics, 5 (1). pp. 1-25. ISSN 1829-1163

Poghosyan, Arnak (2013) On some optimizations of trigonometric interpolation using Fourier discrete coefficients. Armenian Journal of Mathematics, 4 (2). pp. 80-97. ISSN 1829-1163

Qian, Zhang and Lanzhe, Liu (2011) A Good $\lambda$ Estimate for Multilinear Commutator of Singular Integral on Spaces of Homogeneous Type. Armenian Journal of Mathematics, 3 (3). pp. 105-126. ISSN 1829-1163

Sargsyan, Artsrun (2010) Nonlinear approximation with respect to the Faber-Shauder system and greedy algorithm. PhD thesis, Russian-Armenian (Slavonic) University .

Kaushik, S. K. and Kumar, Raj (2009) On $\bm{k}$-deficit Banach Frames. Armenian Journal of Mathematics, 2 (4). pp. 146-154. ISSN 1829-1163

Samko, N. and Samko, S. and Vakulov, B. (2009) Fractional integrals and hypersingular integrals in variable order Holder spaces on homogeneous spaces. Armenian Journal of Mathematics, 2 (2). pp. 38-64. ISSN 1829-1163

Gogyan, S. (2009) Nonlinear approximation in L^1[0,1] with respect to the Haar system. PhD thesis, Institute of Mathematics.

Xu, Jingshi (2009) An atomic decomposition of variable Besov and Triebel-Lizorkin spaces. Armenian Journal of Mathematics, 2 (1). pp. 1-12. ISSN 1829-1163

Almeida, Alexandre and Samko, Stefan (2009) Embeddings of variable Hajlasz-Sobolev spaces into Holder spaces of variable order. Armenian Journal of Mathematics, 1 (4). pp. 19-31. ISSN 1829-1163

Kokilashvili, Vakhtang and Meskhi, Alexander (2008) Boundedness of Maximal and Singular Operators in Morrey Spaces with Variable Exponent. Armenian Journal of Mathematics, 1 (1). pp. 18-28. ISSN 1829 - 1163

Nersessian, Anry and Poghosyan, Arnak (2008) The Convergence Acceleration of Two-Dimensional Fourier Interpolation. Armenian Journal of Mathematics, 1 (1). pp. 50-63. ISSN 1829 - 1163

Barkhudaryan, Rafayel (2007) Convergence Acceleration of Eigenfunction Expansions of Some Boundary Value Problems. PhD thesis, Institute of Mathematics.

This list was generated on Fri Oct 24 15:21:04 2014 AMT.